... any but as soon as i have them i take them all why do i do that
This could be a sign of addiction when you lose control over taking your meds and feel compulsion to use them all at once. this is abuse of the medication. If you cannot take them as ordered (I would guess you are supposed to take 1 pill three times a day?) then you should not be on them. You are endangering yourself and you may overdose one day. You should come clean to your prescriber.
You do that because you are addicted to them!! and you don't have to have withdrawal to be an addict. Believe me, this will eventually catch up with you! You are abusing a dangerous, addictive drug, you need to stop taking them now while you say that you can do it without withdrawal because take it from someone who's been there and went through hell to get off drugs, you don't want to have to go through withdrawal. you are playing with fire so please stop before you get burned!!
Hey Steeler - You're falling into the trap of explanation. IT DOES NOT MATTER! You're going to end up a statistic - one who OD'ed without meaning to end it all. I spent years trying to figure out why, and after finally finding a counselor that really cared, ended up making measurable progress. The reason is damn near inexplicable, so don't get hung up trying to figure it out. Focus on an end-time result without psychobabble and real progress will result. Sounds stupid, I know, but it has worked for me. I think it is the hubris of youth that any explanation will suffice. Please. Do not take so many pills. Respiratory depression will kill you. And your family will stand over your grave asking, "Why"?
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Nov 2009 • 2 answers
Posted 25 Apr 2011 • 2 answers
Posted 6 Jun 2014 • 2 answers
Effexor XR - I filled my first script for Effexor X R 75 mg in the early evening a couple days ago.?
Posted 6 Nov 2016 • 3 answers
Posted 23 May 2018 • 1 answer